# SDR CALA2022100602711

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Rbl30 To Rbl65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOORBEAM STA 720 RBL30 TO RBL65 UPPER SURFACE HAS CORROSION ON PREVIOUS REPAIR. UPDATED TO INCLUDE SDR REQUIRED. ADD EMP:V921726, V921224 REMOVED CORRODED UPPER CABIN FLOOR BEAM STRAP AT STA 720 FROM LBL65 TO RBL65 AND INSTALLED SERVICEABLE NEW STRAP IAW B757-200 SRM 51-40-02 PARA 4 AND 7.
